# SDR ASAA2013090695987

- Difficulty date: September 6, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 19,150 hours, 5,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750210
- Condition: Punctured
- Location: Bs 727c-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRANSITION  PANEL HAS DRILL SHANK AND LIGHT SURFACE CORROSION AT STA 727D, RBL 24.  ACFT GROUNDED.  REMOVED CORROSION, FOUND ADDITIONAL DAMAGE, PUNCTURE. ADDITIONAL DAMAGE FOUND TO BE OUT OF LIMITS.  R & R CORROSION AND ADDITIONAL DAMAGE IAW SRM 53-00-53-2R-5, REPAIR 5 .
